# SDR RAIA970230

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 859
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 6158E
- Condition: Failed
- Location: Nlg
- Part time: 12,639 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - FLT 4719 - NOSE GEAR TOOK 6 MINUTES YO RETRACT AFTER DEPARTURE MAINTENANCE REMOVED AND REPLACED NOSE LANDING GEAR RETRACTION JACK.  (M)
